# SDR DALA2016062805028

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 86,210 hours, 12,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE AT R2 AND FORWARD OF AFT CARGO.  MAINTENANCE RELAMPED AND REPLACED, FUSE M733.  SYS OPS ARE NORMAL.
